MathSciNet Relay Station
MathSciNet bibliographic data
MR204829 35.99 (34.95)
Agmon, S.; Nirenberg, L. Lower bounds and uniqueness theorems for solutions of differential equations in a Hilbert space. Comm. Pure Appl. Math. 20 1967 207–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement